# SDR DALA14036009253

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 44,264 hours, 25,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CANTED FRAME AT BS 1567 IS CRACKED AT TAIL CONE ALIGNMENT PIN.  REMOVED, FABRICATED  AND INSTALLED NEW FRAME, LATCHES AND RUBBER SEAL IAW DWG 9911843.
